Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Pregnant, have swollen cyst on vaginal wall, have intense pain during urination after draining the pus with needle. Relief measure?

I have a cyst on vagina wall and it get swollen. The doctor who treated me sucked out the pus and liquid through a needle twice since last week. I felt better afterwards but when I get home and pee, it s a very excruciating pain I feel. I am now in trauma every time I want to pee. I m 32 weeks pregnant and they can t remove th whole cyst yet til I there any way to ease the pain?
Asked On : Mon, 10 Sep 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
May 2013
Thanks for the query.
To decrease the pain:
- Infection should be cleared completely.
You may need one course of antibiotics.
-Analgesic and anti - inflammatory drugs will help.
- Local analgesic and anti - inflammatory creams can be applied.
-Sitz bath can help in decreasing the symptoms.
So consult gynecologist once and with her advice take medicines.
Take care.
Answered: Thu, 3 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor